# SDR DL72S992449

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu
- Part time: 40,626 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

APU FIRE WARNING WITH LIGHT AND BELL AT 100 KNOTS.  REJECTEDTAKEOFF.  STOPPED ACFT USING MODERATE, EVEN BRAKING.  16 DEG COAT 168,000 LBS.  INSPECTED ACFT PER MM 05-52-121.  NO     DISCREPANCIES NOTED.  FWD FIRE WARNING TO MCO PER MEL 26-00-01B.  PULLED AND COLLARED APU FIRE DETECTOR CB.  NEEDS LOOP ASSY.
